# SDR DALA2024121611756

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 74,175 hours, 24,616 cycles
- Engine: Pwa PW2037
- Engine time: 63,241 hours, 21,559 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5806 UPON THRUST REVERSER DEPLOYMENT FA L2 WITNESSED SPARKS #1 ENGINE INLET WITH SIMULTANEOUS SMOKE IN CABIN AND COCKPIT. QRH PROCEDURE COMPLY WITH. CORRECTIVE ACTION: T/S FOUND 2.5 AREA WET, C/W NO GO ODI PREVENTION STEP 3.E. #1 ENGINE REPLACED AND CABIN RECIRC FILTERS REPLACED.
